Braid groups and quiver mutation

Grant, J and Marsh, RJ orcid.org/0000-0002-4268-8937 (2017) Braid groups and quiver mutation. Pacific Journal of Mathematics, 290 (1). pp. 77-116. ISSN 0030-8730

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Mathematical Sciences Publishers. This is an author produced version of a paper published in Pacific Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: mutation, braid groups, cluster algebras, Ginzburg dg algebra, spherical twist
Dates:
  • Published: September 2017
  • Accepted: 22 February 2017
  • Published (online): 7 July 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/G007497/1
Depositing User: Symplectic Publications
Date Deposited: 09 Mar 2017 13:12
Last Modified: 16 Jan 2018 19:51
Status: Published
Publisher: Mathematical Sciences Publishers
Identification Number: https://doi.org/10.2140/pjm.2017.290.77

Share / Export

Statistics